# SDR MASA200600211

- Difficulty date: January 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,026 hours, 13,329 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6004 PHX, FO TRIM SWITCH STICKS.  MAINTENANCE CLEANED THE SWITCH.
